# SDR QXEA200700848

- Difficulty date: May 9, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - PANEL 684ET HAS WEAR MARK ON LEADING EDGE.  REPAIRED IAW SRM 55-00-00, 51-12-00.
